Positive Solutions and Mann Iterations of a Fourth Order Nonlinear Neutral Delay Differential Equation

Kang, Shin Min, Ume, Jeong Sheok, Zhu, Jingjing, Liu, Zeqing . Abstract and Applied Analysis 2014. 2014 (105719) :-

Locate this article in:

Bibtex

@article{CIS-286953,
  Author = {Kang, Shin Min and Ume, Jeong Sheok and Zhu, Jingjing and Liu, Zeqing},
  Title = {Positive Solutions and Mann Iterations of a Fourth Order Nonlinear Neutral Delay Differential Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {105719},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles